# SDR R61A201909090963

- Difficulty date: September 9, 2019
- Submitted: September 15, 2019
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000653
- Aircraft time: 6,629 hours, 4,447 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 17116240410
- Part serial: 0000940682
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS IN FOR HEAVY CHECK*** MAINTENANCE FOUND RT WINGLET CRACKED AT SPAR 1 ATTACHMENT.  REMOVED AND REPLACED RT WINGLET IAW AMM 57-30-30.
